# SDR AALA20001699

- Difficulty date: October 12, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351A10001
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ORD - FLT 2099 - SHORTLY AFTER DEPARTURE FROM GATE, CREW REPORTED A LOUD EXPLOSION FOLLOWED BY SMOKE FILLING THE CABIN.  APU SHUTDOWN.  REPLACED APU AND ACCOMPLISHED LEAK CHECK.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
